Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 110, NWS Tulsa, OK

April 21, 2017Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 21, 2017, 6:57 PM CDT for Pushmataha County, Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 21, 2017, 6:57 PM CDT (23:57 UTC)
Expired
Apr 21, 2017, 7:45 PM CDT
In force
48 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 149 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 4:40 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 12.0 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2017-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2017-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
106 J/kg
Mixed-layer CIN
-396 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

820 
WUUS54 KTSA 212357
SVRTSA
OKC127-220045-
/O.NEW.KTSA.SV.W.0110.170421T2357Z-170422T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
657 PM CDT FRI APR 21 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern Pushmataha County in southeastern Oklahoma...

* Until 745 PM CDT

* At 657 PM CDT, a severe thunderstorm was located 4 miles west of
  Daisy, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Dunbar...                         Stanley...
  Eubanks...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 100 AM CDT for southeastern
Oklahoma.

LAT...LON 3440 9578 3450 9578 3451 9577 3451 9567
      3459 9567 3459 9540 3436 9549
TIME...MOT...LOC 2357Z 271DEG 23KT 3452 9581 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
617 
WWUS54 KTSA 220024
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
724 PM CDT FRI APR 21 2017

OKC127-220045-
/O.CON.KTSA.SV.W.0110.000000T0000Z-170422T0045Z/
Pushmataha OK-
724 PM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN PUSHMATAHA COUNTY...

At 723 PM CDT, a severe thunderstorm was located 5 miles northwest of
Dunbar, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Dunbar...                         Stanley...
Eubanks...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 100 AM CDT for southeastern
Oklahoma.

LAT...LON 3444 9578 3450 9578 3451 9577 3451 9567
      3459 9567 3459 9540 3438 9548
TIME...MOT...LOC 0023Z 277DEG 16KT 3451 9563 

HAIL...1.00IN
WIND...60MPH
 
$$
918 
WWUS54 KTSA 220045
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
745 PM CDT FRI APR 21 2017

OKC127-220055-
/O.EXP.KTSA.SV.W.0110.000000T0000Z-170422T0045Z/
Pushmataha OK-
745 PM CDT FRI APR 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PUSHMATAHA COUNTY
HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire.  However small hail
to nickel size is still possible with this thunderstorm.

A tornado watch remains in effect until 100 AM CDT for southeastern
Oklahoma.

LAT...LON 3444 9578 3450 9578 3451 9577 3451 9567
      3459 9567 3459 9540 3438 9548
TIME...MOT...LOC 0045Z 271DEG 23KT 3451 9547 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 6:23 PM CDT, 34 minutes earlier.

Area forecast discussion, Apr 21, 6:23 PM CDT, 34 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
623 PM CDT Fri Apr 21 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Areas of showers and thunderstorms should continue for the
northeast OK and northwest AR TAF sites through about 03-04z.
Farther south...isolated supercells will likely remain just
south of KMLC. The overall severe weather threat will diminish
toward 06z. Expect mostly IFR cigs along with areas of fog
through the overnight hours...with MVFR/IFR conditions persisting
through much of Saturday.

&&

.PREV DISCUSSION... /Issued 334 PM CDT Fri Apr 21 2017/

DISCUSSION...
Repeated widespread convection through the day has suppressed the
most unstable warm sector to extreme southeast Oklahoma and points
southward. Further north, elevated instability has been
maintained with steep mid level lapse rates associated with
approached trough. Forcing will continue to strengthen in advance
of the aforementioned wave with convection increasing currently
across NE OK with this activity spreading eastward through the
evening. While these storms are elevated, sufficient effective
shear will support scattered strong to severe storms. Further
south nearer the sfc boundary the potential for sfc based storms
increases and any storms which can develop within this zone will
pose a more significant severe weather risk. The passing of the
wave this evening will mark the end to the stronger storm
potential while lingering light precip may continue into Saturday
especially north of Interstate 40.
The widespread heaviest rains have also likely ended however the
last round of precip will contain smaller cores of heavy rain.
Given the rainfall that has already fall we will let the Flood
Watch remain in place until it is clearer that the heavy rain
potential has completely ended.

Noticeably cooler temps Saturday with breezy north winds. Warm up
begins Sunday with the next frontal passage late Tuesday into
Wednesday. Moisture return in advance of this front is
questionable however storm chances associated with this frontal
passage may mark the next chance of severe weather. A more
substantial warm sector and higher severe weather potential looks
likely by late next week as an unsettled weather pattern develops
across the Southern Plains.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   46  56  42  69 /  60  20  10   0
FSM   54  59  43  72 /  70  20  10   0
MLC   52  61  44  70 /  70  10   0   0
BVO   46  57  38  70 /  50  20  10   0
FYV   47  53  39  67 /  80  30  10   0
BYV   48  53  39  66 /  80  30  10   0
MKO   48  58  41  69 /  60  20  10   0
MIO   45  52  41  68 /  70  30  10   0
F10   48  59  43  69 /  60  10  10   0
HHW   54  63  44  70 /  80  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until midnight CDT tonight for OKZ054>072.

AR...Flood Watch until midnight CDT tonight for ARZ001-002-010-011.

&&

AVIATION...18
Hazardous weather outlook, Apr 21, 5:00 PM CDT, 1 hour 57 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
500 PM CDT Fri Apr 21 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
500 PM CDT Fri Apr 21 2017

...SEVERE WEATHER AND HEAVY RAINFALL THREAT CONTINUE THIS EVENING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Extreme southeast Oklahoma and portions of west-central Arkansas.
	ONSET...ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Southeast oklahoma into western Arkansas.
	ONSET...ongoing.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...ongoing.

DISCUSSION...
The threat for severe weather continues this evening across southeast
Oklahoma and west-central Arkansas as a warm front stretches across
the region and a upper level disturbance moves into the region from
the west. Tornadoes, large hail and damaging winds will all be possible
along and south of the warm front. North of the warm front across northeast
Oklahoma and northwest Arkansas some of the stronger storms will be capable
of producing small hail. This activity is expected to exit the area around
midnight as the upper level disturbance shifts to the east of the area.

Heavy rain with the potential for flooding will continue across portions
of northeast Oklahoma and northwest Arkansas through the evening.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...High Wind Potential.
SUNDAY...No Hazards.
MONDAY...High Wind Potential.
TUESDAY through Thursday...Thunderstorm Potential.

EXTENDED DISCUSSION...
Cooler conditions are expected behind the front through the weekend
as high pressure builds into the region. Shower and thunderstorm
chances will return late Tuesday night into Thursday of next week as another
storm system approaches from the west.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, Apr 21, 5:19 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
519 PM CDT FRI APR 21 2017

OKZ068-070-072-212300-
Muskogee OK-Sequoyah OK-Cherokee OK-
519 PM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEQUOYAH...SOUTHERN
CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES UNTIL 600 PM CDT...

At 519 PM CDT, a strong thunderstorm was located 5 miles south of
Muskogee, moving east at 40 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Fort Gibson...                    Braggs...
Cookson...                        Cherokee Landing State Park...
Greenleaf State Park...           Pumpkin Center...
Lake Tenkiller State Park...      Keefeton...
Summit...                         Box...

LAT...LON 3556 9541 3574 9547 3590 9484 3559 9480
TIME...MOT...LOC 2219Z 256DEG 37KT 3567 9536
Local storm report, Apr 21, 5:47 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
547 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     FLOOD            TULSA                   36.13N 95.92W
04/21/2017                   TULSA              OK   NWS EMPLOYEE

            WATER COVERING ROAD AROUND 101ST AND GARNETT.

&&

RJS
Special weather statement, Apr 21, 6:19 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
619 PM CDT FRI APR 21 2017

ARZ010-019-220000-
Washington AR-Crawford AR-
619 PM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAWFORD AND
SOUTHWESTERN WASHINGTON COUNTIES UNTIL 700 PM CDT...

At 619 PM CDT, a strong thunderstorm was located 5 miles southeast of
Stilwell, moving east at 40 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Mountainburg...                   Natural Dam...
Winslow...                        Chester...
Brentwood...                      Devils Den State Park...
Lake Fort Smith...                Strickler...
Blackburn...                      Lee Creek...
Woolsey...                        Odell...
Locke...                          Mount Gayler...
Morrow...

This includes Interstate 49 between mile markers 31 and 50.

LAT...LON 3562 9408 3564 9447 3585 9451 3591 9408
      3566 9407
TIME...MOT...LOC 2319Z 269DEG 35KT 3576 9456
Special weather statement, Apr 21, 6:21 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
621 PM CDT FRI APR 21 2017

OKZ073-220000-
Pittsburg OK-
621 PM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PITTSBURG COUNTY
UNTIL 700 PM CDT...

At 621 PM CDT, a strong thunderstorm was located 3 miles southwest of
Blanco, moving east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Blanco...

A tornado watch remains in effect until 100 AM CDT for southeastern
Oklahoma.

LAT...LON 3462 9581 3481 9580 3481 9552 3460 9551
      3459 9555
TIME...MOT...LOC 2321Z 279DEG 27KT 3473 9582
Special weather statement, Apr 21, 6:38 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
638 PM CDT FRI APR 21 2017

OKZ070>074-220015-
Haskell OK-Pittsburg OK-Muskogee OK-Sequoyah OK-McIntosh OK-
638 PM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HASKELL...SOUTHEASTERN
MCINTOSH...WESTERN SEQUOYAH...NORTHEASTERN PITTSBURG AND SOUTHEASTERN
MUSKOGEE COUNTIES UNTIL 715 PM CDT...

At 638 PM CDT, a strong thunderstorm was located 5 miles southeast of
Eufaula, moving northeast at 50 mph.

Dime size hail and winds to 50 mph will be possible with this storm.

Locations in or near the path include...
Eufaula...                        Stigler...
Warner...                         Vian...
Gore...                           Porum...
Webbers Falls...                  Whitefield...
Tamaha...                         Briartown...
Enterprise...

This includes Interstate 40 in Oklahoma between mile markers 275 and
296.

A tornado watch remains in effect until 100 AM CDT for southeastern
Oklahoma.

LAT...LON 3564 9508 3536 9486 3514 9552 3527 9564
TIME...MOT...LOC 2338Z 239DEG 52KT 3524 9551
Local storm report, Apr 21, 6:39 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLOOD            1 SSW SAPULPA           35.99N 96.12W
04/21/2017                   CREEK              OK   TRAINED SPOTTER

            HICKORY STREET BETWEEN W TAFT AVE AND W TEEL STREET IS
            CLOSED DUE TO ROCK CREEK FLOODING ROADWAY.

&&

PMM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 1:50 AM CDTRiver Flood WarningTSAOttawa3 days
Apr 21, 1:53 AM CDTRiver Flood WarningTSAAdair, Delaware47 hr
Apr 21, 1:53 AM CDTRiver Flood WarningTSACherokee70 hr
Apr 21, 1:58 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware36 hr
Apr 21, 3:29 AM CDTSpecial Weather StatementTSACreek31 min
Apr 21, 3:44 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee46 min
Apr 21, 4:03 AM CDTSpecial Weather StatementTSAOkfuskee42 min
Apr 21, 4:16 AM CDTSpecial Weather StatementTSAOkmulgee29 min
Apr 21, 4:42 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee48 min
Apr 21, 5:35 AM CDTSpecial Weather StatementTSAMuskogee40 min
Apr 21, 5:49 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah41 min
Apr 21, 6:22 AM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah38 min
Apr 21, 8:43 AM CDTRiver Flood WarningTSAOsage, Tulsa42 hr
Apr 21, 8:43 AM CDTRiver Flood WarningTSARogers, Tulsa54 hr
Apr 21, 8:52 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware56 hr
Apr 21, 9:01 AM CDTRiver Flood AdvisoryTSACherokee, Delaware34 hr
Apr 21, 9:01 AM CDTRiver Flood AdvisoryTSATulsa52 hr
Apr 21, 9:30 AM CDTSpecial Weather StatementTSAOkfuskee30 min
Apr 21, 9:51 AM CDTAreal Flood AdvisoryTSAOttawa3 hr
Apr 21, 9:57 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa, Wagoner3 hr
Apr 21, 10:08 AM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee67 min
Apr 21, 10:10 AM CDTSpecial Weather StatementTSACreek65 min
Apr 21, 10:23 AM CDTSpecial Weather StatementTSAOkmulgee37 min
Apr 21, 11:00 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg45 min
Apr 21, 11:03 AM CDTSpecial Weather StatementTSATulsa, Wagoner42 min
Apr 21, 11:18 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more42 min
Apr 21, 11:39 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more51 min
Apr 21, 11:51 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Muskogee, Wagoner39 min
Apr 21, 11:53 AM CDTFlash Flood WarningTSACreek, Rogers, Tulsa, Wagoner3 hr
Apr 21, 12:07 PM CDTAreal Flood AdvisoryTSACherokee113 min
Apr 21, 12:10 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha35 min
Apr 21, 12:16 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah44 min
Apr 21, 12:23 PM CDTAreal Flood AdvisoryTSAAdair112 min
Apr 21, 12:38 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha, Sequoyah52 min
Apr 21, 12:50 PM CDTAreal Flood AdvisoryTSADelaware3 hr
Apr 21, 1:50 PM CDTRiver Flood WarningTSAOsage14 hr
Apr 21, 2:03 PM CDTRiver Flood WarningTSAOttawa58 hr
Apr 21, 2:13 PM CDTSpecial Weather StatementTSACreek32 min
Apr 21, 2:15 PM CDTRiver Flood WarningTSACreek24 hr
Apr 21, 2:19 PM CDTRiver Flood WarningTSATulsa47 hr
Apr 21, 2:23 PM CDTRiver Flood WarningTSAWashington37 hr
Apr 21, 2:41 PM CDTSpecial Weather StatementTSACreek34 min
Apr 21, 2:49 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa41 min
Apr 21, 2:53 PM CDTSpecial Weather StatementTSACreek37 min
Apr 21, 3:20 PM CDTSpecial Weather StatementTSAWagoner40 min
Apr 21, 3:27 PM CDTAreal Flood AdvisoryTSACreek, Tulsa3 hr
Apr 21, 3:57 PM CDTAreal Flood AdvisoryTSAMayes, Rogers, Wagoner5 hr
Apr 21, 4:38 PM CDTSpecial Weather StatementTSAMuskogee37 min
Apr 21, 5:19 PM CDTSpecial Weather StatementTSAMuskogee41 min
Apr 21, 5:35 PM CDTSevere Thunderstorm WarningTSAPittsburg55 min
Apr 21, 5:47 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee43 min
Apr 21, 6:21 PM CDTSpecial Weather StatementTSAPittsburg39 min
Apr 21, 6:30 PM CDTAreal Flood AdvisoryTSACreek, Tulsa2 hr
Apr 21, 6:38 PM CDTSpecial Weather StatementTSAHaskell37 min
Apr 21, 6:56 PM CDTSevere Thunderstorm WarningTSAChoctaw49 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.